MAUDE Adverse Event Report: APPLIED MEDICAL C0R85, 12X100MM KII BLT TIP SYS 6/BX; GCJ

APPLIED MEDICAL C0R85, 12X100MM KII BLT TIP SYS 6/BX; GCJ
Model Number C0R85
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.(b)(4).
 
Event or Problem Description
Lap chole - "trocar went without any issue, then the top portion broke (outside the body) as the camera was being inserted.Dr (b)(6) performed this procedure." patient status - patient is fine.Medwatch report: lap cholecystectomy on (b)(6) 2016 - "trocar was inserted without difficulty.When the scope was placed into the trocar the top of the trocar fell apart.No harm to the patient, no fragments or foreign bodies needed to be retrieved from inside the patient.".
 
Additional Manufacturer Narrative
Additional information received.We have tried to obtain the incident device for evaluation with no success.The event unit was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.A review of the manufacturing records indicates this lot passed all manufacturing and quality inspections.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.Although the root cause could not be determined, applied medical continuously seeks to improve the form, function and ease of use of its products and will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.This report is to follow up with medwatch# (b)(4).
 
Event or Problem Description
Additional information received via email from customer on february 12, 2016: it was described as the "cuff" at the external opening where the camera is inserted which i would assume is what you are calling the stability cone.It broke into several pieces.Since no internal harm was noted i believe that the "seal" was intact.

Brand Name
C0R85, 12X100MM KII BLT TIP SYS 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5405764
Report Number2027111-2016-00094
Device Sequence Number382981
Product Code GCJ
UDI-Device Identifier00607915118549
UDI-Public(01)00607915118549(17)171001(30)01(10)1255966
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Followup
Report Date (Section B) 12/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/01/2017
Device Model NumberC0R85
Device Catalogue Number100964801
Device Lot Number1255966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2016
Supplement Report FDA Received Date12/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR